MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM TAPER TAMP; RECLAIM INSTRUMENTS : TAMPS

DEPUY IRELAND - 9616671 RECLAIM TAPER TAMP; RECLAIM INSTRUMENTS : TAMPS
Model Number 2975-00-675
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Re-opened-device received in on 12 feb 2020.Examination of the returned device confirmed the complaint.Functional testing was not possible as the bottom of the instrument was deformed.The root cause can be attributed to heavy usage and wear out.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the opening of tamp was too tight to fit over post.No pieces was noticed.No surgical delay.

Brand Name
RECLAIM TAPER TAMP
Common Device Name
RECLAIM INSTRUMENTS : TAMPS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9889077
Report Number1818910-2020-09462
Device Sequence Number2497563
Product Code HXG
UDI-Device Identifier10603295156055
UDI-Public10603295156055
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-675
Device Catalogue Number297500675
Device Lot NumberJD311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1